BibTeX record journals/jintseq/MarquesT15

download as .bib file

@article{DBLP:journals/jintseq/MarquesT15,
  author    = {Diego Marques and
               Pavel Trojovsk{\'{y}}},
  title     = {The p-adic Order of Some Fibonomial Coefficients},
  journal   = {J. Integer Seq.},
  volume    = {18},
  number    = {3},
  pages     = {15.3.1},
  year      = {2015},
  url       = {https://cs.uwaterloo.ca/journals/JIS/VOL18/Marques2/marques11.html},
  timestamp = {Tue, 10 Mar 2020 16:23:50 +0100},
  biburl    = {https://dblp.org/rec/journals/jintseq/MarquesT15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics